Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 7, Issue 4, Pages 187-206
http://dx.doi.org/10.1155/S1173912603000178

Robustness to non-normality of common tests for the many-sample location problem

1School of Computing and Mathematics, Deakin University, Waurn Ponds VIC3217, Australia
2National Australia Bank, Australia

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Azmeri Khan and Glen D. Rayner, “Robustness to non-normality of common tests for the many-sample location problem,” Journal of Applied Mathematics and Decision Sciences, vol. 7, no. 4, pp. 187-206, 2003. https://doi.org/10.1155/S1173912603000178.